Pacific Journal of Mathematics

The isometries of $H^\infty(E)$.

Pei-Kee Lin

Article information

Pacific J. Math., Volume 143, Number 1 (1990), 69-77.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 46E40: Spaces of vector- and operator-valued functions


Lin, Pei-Kee. The isometries of $H^\infty(E)$. Pacific J. Math. 143 (1990), no. 1, 69--77.

Export citation


  • [B] R. D. Bourgin, GeometricAspects of Convex Sets with the Radon-Nikodym ^^^""N Property, Lecture Notes in Mathematics vol. 993, Springer-Verlag, Berlin, Heidelberg, New York.
  • [Cl] M. Cambern, The isometries of H(K),Proc. Amer. Math. Soc, 36 /(1972), 173-178.
  • [C21.] M. Cambern, On mappings of modules, with an application to spaces of analytic ^ yfunctions, Bull. Inst. Math. Acad. Sinica, 5 (1977), 105-119.
  • [Ds] J. Diestel, Geometry of Banach Spaces-Selected Topics, Lecture Notes in Mathematics vol. 485, Springer-Verlag, Berlin, Heidelberg, New York.
  • [D-S] N. Dunford and J. T. Schwartz, Linear operators,I: General Theory, Pure and Appl. Math., New York, 1958.
  • [H] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall Series on Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • [L-R-W] K. deLeeuw, W. Rudin and J. Wermer, The isometries of some function spaces, Proc. Amer. Math. Soc, 11 (1960), 694-698.
  • [N] M. Nagasawa, Isometries between commutative Banach algebras with an application to ringsof analyticfunctions, Kdai Math. Sem. Rep., 11 (1959), 182-188.
  • [P] R. R. Phelps, Lectures on Choquet Theorem, Van Nostrand, Princeton, N. J., 1966.
  • [T-W] E. Thorp and R. Whitley, The strong maximum modulus theorem for an- alytic functions into a Banach space, Proc. Amer. Math. Soc, 18 (1967), 640-646.